# SDR MASA2025111000093

- Difficulty date: November 10, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 24,216 hours, 14,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLASHLIGHT LED NOT FLASHING / REPOSITIONED CAPTAIN FLASHLIGHT. OPS CHECK GOOD.
